JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 55
A Two-Sided Estimate Of $\mathrm{e}^x-( 1+\frac{x}{n})^n$

    Authors: Constantin P. Niculescu, Andrei Vernescu,  
    Keywords: Inequalities, Two-sided estimates, Exponential function, Means.  
    Date Received: 23/03/04  
    Date Accepted: 01/04/04  
    Subject Codes:

Primary 26D15; Secondary 26A06, 26A48

    Editors: Lars-Erik Persson,  

In this paper we refine an old inequality of G. N. Watson related to the formula $ mathrm{e}^{x}=mathrm{lim_{nrightarrowinfty}}left( 1+frac {x}{% n}right) ^{n}$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login